This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
After a routine physical my blood work showed my white blood cell count dropped 25%. I was always borderline low so now I was very low. Saw a specialist and she is running more test and watching my levels to see if I may need a bone marrow biopsy. I asked if my condition may be linked to recent radiation and Lupron. She said it may. Went home concerned that now I have another medical condition to worry about. After a brief research on the Web I found that Lupron can cause anemia in men. I say men because it looks like Lupron can help women with anemia. Has any body else found there white blood count go down after anemia?